# SDR ASAA2024061950444

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 29,649 hours, 9,156 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Abnormal
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKE-OFF FOUND MAIN GEAR ACCESS PANEL DOOR NOT FULLY CLOSED MADE OVERWEIGHT LANDING 165.0LBSNO HARD LANDING. GROUNDED - YES. AIR TURNBACK - ACCOMPLISHED GENERAL VISUAL INSPECTION OF ALL 3 GEARS NO DEFECTS NOTED. ACCOMPLISHED FIM 32-30-815 GEAR COMMANDED UP FAULT ISOLATION OPS CHECK GOOD NO DEFECTS NOTED. OPENED MANUAL EXTENSION SYSTEM ACCESS DOOR PER MXT MANUAL 32-34-00 DOOR REMAINS CLOSED NO DEFECTS NOTED.
